| Model Number |
5532-G-309-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/04/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon ps fem component, cemented; cat#: 5515-f-302 ; lot#: gdx9uggde7a.Tri ts baseplate size 3; cat#: 5521-b-300 ; lot#: exu9la.Triathlon asymmetric x3 patella; cat#: 5551-g-299-e ; lot#: 05v6.Triathlon fix.Peg 2 per pk; cat#: 5575x000 ; lot#: jjh9e.Simplex p with tobramycin 1 pack; cat#: 6197-9-001 ; lot#: mcb009.Simplex p with tobramycin 1 pack; cat#: 6197-9-001 ; lot#: mcb009.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
Event or Problem Description
It was reported that a stage 1 revision was performed on the patient's right knee due to infection.All implants were removed and a spacer was placed.
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon ps fem component, cemented; cat#: 5515-f-302 ; lot#: gdx9uggde7a.Tri ts baseplate size 3; cat#: 5521-b-300 ; lot#: exu9la.Triathlon asymmetric x3 patella; cat#: 5551-g-299-e ; lot#: 05v6.Triathlon fix.Peg 2 per pk; cat#: 5575x000 ; lot#: jjh9e.Simplex p with tobramycin 1 pack; cat#: 6197-9-001; lot#: mcb009.Simplex p with tobramycin 1 pack; cat#: 6197-9-001 ; lot#: mcb009.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
Event or Problem Description
Additional Manufacturer Narrative
Reported event: an event regarding infection involving a triathlon insert was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot number referenced.There has been 1 other events for the sterile lot referenced.Conclusions: all stryker products sold as sterile are validated to a minimum sterility assurance level (sal) of 10^-6 in accordance to applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided. additional information including pathology reports, operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened. lot code has been updated, triathlon ps fem component, cemented; cat#5515-f-302 ; lot#gdx9ugde7a.
Event or Problem Description